Withdrawing from Oxycodone, Vicodin, Methadone, Tramadol. Hellish - Part 1

By wonderingwoman · Mar 26, 2015 · ·
  1. Hi, I'm a newbie, I am about a week into withdrawal from opiates. I've been in bed immobilized for three days. I started on them for chronic pain. and the pain is of course horrid. But worse is the total lack of hope feeling. I am taking amino acids, sage tea for the sweats, immodium for the runs, etc. the amino acids and supplements totally cure the RLS thank God. So my symptoms should be manageable, why do I feel so utterly awful? Could use some new friends with experience and the voice of wisdom. Am thinking I should have done a taper...

Comments

  1. Niele
    Before I could offer any advice whatsoever, there are a few factors that would have to be clarified. One, what were you taking? 2. How much? 3. How often? 4. For how long?
  2. oshngrl
    Hi There, Just thought I would stick my head in and see how you are doing. Are you still on your withdrawal? That is a lot to come off of all at once. If you're around let us know.

    Thanks for the tip about the sage tea :)
To make a comment simply sign up and become a member!